MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. COMBISET BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-2522-1
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility clinic manager (cm) reported the combiset heparin line became unattached from blood tubing at the connection site.Upon follow-up, the cm stated a hemodialysis (hd) patient was twenty minutes into dialysis treatment on a fresenius 2008t machine when the machine prompted with an air leak detected message, and staff noticed the heparin line was on the floor in a pool of blood.The cm stated per facility protocol the heparin lines are not used, are tired in a knot and clamped off.Treatment was immediately halted.The cm stated the machine was not affected or removed from service as the leak was observed from the disconnected tubing itself.No further damage and/or defects were noted.The cm stated the machine was inspected with no noted issues and indicated the machine remained in service.A fresenius 180nre dialyzer was used for treatment and the patient's blood was partially returned from the arterial side of the system.The cm stated blood from the venous side was unable to be returned.The cm stated that the patient¿s estimated blood loss (ebl) was between 250-300 ml.The cm stated there was no patient injury, adverse events, or medical intervention required as a result of the reported event.Following the event, the cm stated the patient was restarted on the same machine and treatment completed successfully with a new dialyzer and tubing lines without further issue.The complaint device was discarded and was no longer available to be returned to the manufacturer for evaluation.

Brand Name
COMBISET BLOODLINE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key25018942
Report Number0008030665-2026-00811
Device Sequence Number10332914
Product Code FJK
UDI-Device Identifier00840861102402
UDI-Public00840861102402
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-2522-1
Device Lot Number25SR01053
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE; FRESENIUS DIALYZER
Patient Age39 YR
Patient SexMale
Patient Weight96 KG